# SDR SWAA2024050682430

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 65,532 hours, 39,127 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL MID TRANSITION STINGER HAS CORROSION<[01] REMOVED AND REPLACED THE AFT CARGO PANEL MID TRANSITION TEE ASSEMBLY PER AMM 25-52-10
